# SDR CALA2017111804138

- Difficulty date: November 18, 2017
- Submitted: November 21, 2017
- Operation: Air carrier
- Aircraft: N14120
- Make and model: Boeing 757224
- Aircraft serial: 27562
- Aircraft time: 77,406 hours, 19,437 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT 3 &4 AB ARE INOPERATIVE.   FOUND THE CONNECTOR UNDER SEAT 2 AB LOOSE. SECURED THE CONNECTOR, OPS CHECKED GOOD.
